Avalanche, Absaroka Mountains
- When
- February 13, 3:45 PM MST
- Where
- Absaroka Mountains forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 43.760, -108.887 (the zone’s center; the record gives no point)
An avalanche in Jules Bowl northwest of Dubois near Pinnacle Buttes buried a man in snow up to his head. It took his companions about 30 minutes to uncover him and remove a snowmobile from resting on his leg.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
An avalanche in Jules Bowl northwest of Dubois near Pinnacle Buttes buried a man in snow up to his head. It took his companions about 30 minutes to uncover him and remove a snowmobile from resting on his leg. He was responsive during the recovery.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Feb 13, 1:55 PM MST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 155 PM MST SAT FEB 13 2010 SHORT TERM...TONIGHT THROUGH TUESDAY COLD FRONT PUSHING SOUTH THROUGH JOHNSON COUNTY AND THE FAR NRN PORTIONS OF THE BIG HORN BASIN ATTM. NICE BAROCLINIC BOUNDARY IS SLOWLY SAGGING SWD THROUGH SERN MT AND FAR NERN WYOMING WITH SHR AND BYG BRIEFLY DROPPING DOWN TO 1/2SM IN MODERATE SNOW. BAND IS ABOUT 50-60 MILES EAST OF THE 12Z GFS FORECAST. INSTABILITY BUILDING AHEAD OF THE FRONT WITH LIGHT SNOW SHOWERS OCCURRING IN SRN JOHNSON AND NATRONA COUNTY. MAIN CONCERN WILL BE THE STRENGTH OF SNOW SHOWERS WITH FROPA AND WHETHER CASPER AND SURROUNDING AREA WILL SEE A BURST OF HEAVIER SNOW BEFORE LIGHT UPSLOPE SNOW SETS IN FOR A FEW HOURS. DEBATED A WINTER WX ADVISORY FOR CASPER FOR 2 TO 4 INCHES BUT NOT SURE WITH THE SLIGHTLY FURTHER EAST BAROCLINIC BOUNDARY WHETHER EVERYTHING WILL COME TOGETHER. WILL STILL GO 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS WHERE HEAVIER SNOW SHOWERS TRAIN. CASPER MTN WILL SEE SOME HEAVIER SNOW ALSO WITH 4 TO 6 INCHES EXPECTED. MUCH LESS SNOW FURTHER WEST AS THE FRONT GRADUALLY BACKS INTO THE WIND RIVER BASIN BUT WITH LESS DYNAMICS AND ONLY WEAK UPSLOPE TO WORK WITH. AMOUNTS FURTHER WEST SHOULD BE AN INCH OR LESS AND MOST AREAS ONLY A SKIFF TO ONE HALF INCH. SOME LOCALIZED HEAVIER SNOW SHOWERS ARE POSSIBLE...ESPECIALLY NORTH AND EAST OF RIVERTON. SNOW OUT WEST ENDED EARLY WITH SOME AREAS REALLY NOT SEEING MUCH IN THE PAST 12 TO 24 HOURS. KILLED THE LAST OF THE REMAINING HIGHLIGHTS AS ALL THAT REMAINS IS FLURRIES AT BEST. NEXT SYSTEM WILL MOVE BACK INTO THE WEST ON INCREASING ISENTROPIC UPGLIDE EARLY MONDAY WITH A ROUND OF LIGHT SNOW EXPECTED. INVERSIONS WILL STEEPEN BEHIND THIS CANADIAN FRONT AS H7 TEMPS PLUMMET TO -16C IN THE ERN ZONES SUNDAY MORNING AND THEN WARMING ALOFT BEGINS SUNDAY NIGHT. SLIGHT WARMING CONTINUES ALOFT INTO TUESDAY AS RIDGE AXIS NUDGES INTO IDAHO AHEAD OF THE NEXT SYSTEM JUST BEYOND THE SHORT TERM PERIOD. AFTER A BRIEF CHINOOK ACROSS THE WIND RIVER BASIN YESTERDAY AND TODAY...THE COLD TEMPS WILL RETURN FOR THE NEXT SEVERAL DAYS WITH TEMPS ONLY IN THE 20S WELL BELOW THE NORMALS OF THE UPPER 30S FOR MID FEBRUARY. LONG TERM...TUESDAY NIGHT THROUGH SATURDAY A DECENT SHORTWAVE IS PROJECTED BY MEDIUM RANGE MODELS TO MOVE THROUGH THE PERSISTENT MEAN RIDGE ACROSS THE WEST COAST/INTERMOUNTAIN WEST TUESDAY/TUESDAY NIGHT. BY 12Z WEDNESDAY THIS TROUGH IS PROJECTED TO BE IN EXTREME EASTERN WASHINGTON/OREGON OR IDAHO. THEN THE SYSTEM IS EXPECTED TO PUSH SOUTH SOUTHEAST ACROSS IDAHO/EXTREME WESTERN WYOMING WEDNESDAY/WEDNESDAY NIGHT. AT THE SAME TIME THE SYSTEM IS EXPECTED TO BEGIN TO SHEAR OUT WEST TO EAST. DIFFLUENCE AHEAD OF THIS SYSTEM SHOULD RESULT IN WIDESPREAD SNOWFALL BREAKING OUT OVER THE WEST/NORTHWEST TUESDAY NIGHT. AS THIS SYSTEM SLIDES SOUTH ON WEDNESDAY...A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA WEDNESDAY/WEDNESDAY EVENING. THIS SHOULD GIVE AREAS EAST OF THE DIVIDE A DECENT SHOT AT SNOWFALL IN THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME. HAVE INCREASED POPS TO LIKELY IN THE MTS AND CHANCE IN THE LOWER ELEVATIONS EAST OF THE DIVIDE FOR NOW. PRECIPITATION WITH THIS SYSTEM SHOULD COME TO AN END THURSDAY. HOWEVER...MEDIUM RANGE MODELS SHOW A DISTURBANCE ON THE HEELS OF THE FIRST STORM...THAT COULD AFFECT THE AREA MAINLY THURSDAY NIGHT/FRIDAY...WITH YET ANOTHER ONE POSSIBLY ON SATURDAY. HOWEVER...MEDIUM RANGE MODELS HAVE CONSIDERABLE DIFFERENCES IN TIMING AND PLACEMENT WITH THE LAST TWO SYSTEMS. TEMPERATURES ON TUESDAY ARE EXPECTED TO BE EASILY THE WARMEST /ABOVE AVERAGE/ DURING THE LONG TERM AHEAD OF THE FIRST SYSTEM. HOWEVER WEDNESDAY THROUGH SATURDAY...EXPECT BELOW AVERAGE TEMPERATURES BY ABOUT 5 TO 15 DEGREES...AS THE COLD AIR BEHIND THE FIRST COLD FRONT WILL BE REINFORCED BY OTHER COLD FRONTS EVERY 36 HOURS OR SO. AVIATION... A COLD FRONT CONTINUES TO WORK ITS WAY THROUGH THE FORECAST AREA THIS EVENING. AS OF 20Z SATURDAY...THIS FRONT HAD WORKED ITS WAY THROUGH A LINE FROM KCOD TO SOUTH OF KBYG. THIS COLD FRONT WILL CAUSE A SHIFT IN WIND AND INTRODUCE ADDITIONAL SNOWFALL TO AREAS EAST OF THE DIVIDE. SOME LIGHT SNOWFALL IS ALREADY NOTED OVER THE EASTERN PORTIONS OF THE FORECAST AREA...ESPECIALLY THE BIGHORN MOUNTAINS AND JOHNSON COUNTY. THE BIGHORN MOUNTAINS WILL REMAIN OBSCURED IN SNOWFALL OVERNIGHT. PERIODS OF MVFR TO IFR CONDITIONS WILL BE POSSIBLE FOR THE AIRPORTS EAST OF THE CONTINENTAL DIVIDE THIS EVENING AND INTO THE OVERNIGHT HOURS. POTENTIALLY MODERATE SNOWFALL MAY BRING BRIEF PERIODS OF LIFR CONDITIONS TO KCPR... ESPECIALLY BETWEEN 02Z AND 07Z THIS EVENING WHEN THE COLD FRONT PASSES THROUGH KCPR. SNOWFALL WILL END AFTER 12Z SUNDAY...WITH RAISING CLOUD DECKS. SOME MID LEVEL CLOUDS WILL RETURN AFTER 18Z...THOUGH GENERALLY DRY CONDITIONS ARE ANTICIPATED THROUGH 00Z MONDAY. FIRE WEATHER... ANOTHER BLAST OF COLD CANADIAN AIR WILL PUSH SOUTH ACROSS AREAS EAST OF THE DIVIDE TONIGHT WITH LIGHT SNOW AND GUSTY NORTH WIND. LOCALLY HEAVY SNOW SHOWERS ARE EXPECTED IN JOHNSON AND NATRONA COUNTIES THROUGH EARLY THIS EVENING. STEEPENING BASIN AND VALLEY INVERSIONS WILL RETURN SUNDAY NIGHT AND MONDAY NIGHT BEHIND THIS SYSTEM. ANOTHER STORM WILL BRING MAINLY LIGHT SNOW AGAIN TO THE WEST ON MONDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 2 AM MST SUNDAY WYZ008-009. && SHORT TERM...SKRBAC LONG TERM...WM AVIATION...BRANHAM FIRE WEATHER...SKRBAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 131 PM MST SAT FEB 13 2010 WYZ001>020-022>030-141200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 131 PM MST SAT FEB 13 2010 ...A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE BIGHORN MOUNTAINS THROUGH 2 AM SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SNOWFALL WILL CONTINUE OVER THE BIGHORN MOUNTAINS TODAY AND PERSIST THROUGH TONIGHT WITH TOTAL SNOWFALL OF 6 TO 12 INCHES. SNOWFALL OF 1 TO 3 INCHES WILL ALSO FALL ACROSS THE LOWER ELEVATIONS OF NATRONA COUNTY TONIGHT WITH LOCALLY HIGHER AMOUNTS. CASPER MOUNTAIN WILL SEE 4 TO 6 INCHES BY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM WILL AFFECT THE REGION TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. IT HAS THE POTENTIAL TO BRING SIGNIFICANT SNOWFALL TO MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... REPORTS OF ANY NEW SNOWFALL TODAY AND TONIGHT WILL BE GREATLY APPRECIATED. THANK YOU. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 210 PM MST SAT FEB 13 2010 WYZ020-022-140400- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- 210 PM MST SAT FEB 13 2010 ...A STRONG COLD FRONT WILL PUSH ACROSS THE AREA EARLY THIS EVENING BRINGING A PERIOD OF SNOW SHOWERS...LOCALLY HEAVY TONIGHT... SNOW SHOWERS WILL INCREASE IN COVERAGE AND INTENSITY AS A COLD FRONT MOVES QUICKLY SOUTH THROUGH NATRONA COUNTY EARLY THIS EVENING. SOME OF THESE SNOW SHOWERS MAY BE QUITE HEAVY WITH 1 TO 2 INCHES POSSIBLE IN A 2 TO 3 HOUR PERIOD. LIGHT UPSLOPE SNOW WILL FALL LATER THIS EVENING AND DIMINISH AFTER MIDNIGHT. TOTAL SNOWFALL ACROSS THE AREA INCLUDING CASPER WILL GENERALLY RANGE FROM 1 TO 3 INCHES WITH LOCALLY HEAVIER AMOUNTS WHERE PERSISTENT SNOW SHOWERS DEVELOP AND NEAR CASPER MOUNTAIN. HEAVIER SNOW IS ALSO EXPECTED ON CASPER MOUNTAIN WHERE 4 TO 6 INCHES IS EXPECTED BY EARLY SUNDAY. TRAVELLERS SHOULD BE PREPARED FOR RAPIDLY DETERIORATING ROAD CONDITIONS THIS EVENING. THE RECENT WARM TEMPERATURES WILL LIKELY CAUSE SNOW TO MELT AND THEN FREEZE ON AREA ROADWAYS CAUSING ICY CONDITIONS. SLOW DOWN AND ARRIVE AT YOUR DESTINATION SAFELY TONIGHT. SKRBAC
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0416 PM MDT SAT FEB 13 2010
NOTE: SNOWFALL TOTALS BELOW ARE FOR THE PAST 72 HOURS THROUGH THE
EARLY AFTERNOON OF SATURDAY FEBRUARY 13TH.
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM SNOW KEMMERER 0.6 N 41.79N 110.54W
02/13/2010 M2.00 INCHES LINCOLN WY TRAINED SPOTTER
0132 PM SNOW PAHASKA 44.50N 109.96W
02/13/2010 M3.00 INCHES PARK WY CO-OP OBSERVER
0209 PM SNOW BOULDER 24 ESE 42.65N 109.26W
02/13/2010 E3.00 INCHES SUBLETTE WY MESONET
BIG SANDY OPENING SNOTEL
0210 PM SNOW PINEDALE 12 NNE 43.01N 109.76W
02/13/2010 E4.50 INCHES SUBLETTE WY MESONET
ELKHART PARK G.S. SNOTEL
0210 PM HEAVY SNOW CORA 22 N 43.25N 110.02W
02/13/2010 E6.00 INCHES SUBLETTE WY MESONET
KENDALL RANGER STATION SNOTEL
0210 PM SNOW BOULDER 16 E 42.71N 109.41W
02/13/2010 E3.00 INCHES SUBLETTE WY MESONET
POCKET CREEK SNOTEL
0210 PM SNOW CROWHEART 14 W 43.28N 109.45W
02/13/2010 E3.00 INCHES FREMONT WY MESONET
COLD SPRINGS SNOTEL
0215 PM SNOW DUBOIS 11 N 43.70N 109.67W
02/13/2010 E1.00 INCHES FREMONT WY MESONET
BURROUGHS CREEK SNOTEL
0244 PM HEAVY SNOW LOVELL 28 E 44.80N 107.84W
02/13/2010 E9.00 INCHES BIG HORN WY MESONET
BALD MOUNTAIN SNOTEL
0244 PM SNOW SHELL 14 NE 44.68N 107.58W
02/13/2010 E4.50 INCHES BIG HORN WY MESONET
BONE SPRINGS DIVIDE SNOTEL
0244 PM SNOW BARNUM 13 W 43.63N 107.18W
02/13/2010 E4.50 INCHES WASHAKIE WY MESONET
MIDDLE POWDER SNOTEL
0244 PM HEAVY SNOW BUFFALO 24 SW 44.16N 107.13W
02/13/2010 E6.00 INCHES WASHAKIE WY MESONET
POWDER RIVER PASS SNOTEL
0244 PM SNOW SHELL 18 E 44.50N 107.43W
02/13/2010 E4.50 INCHES BIG HORN WY MESONET
SHELL CREEK SNOTEL
0244 PM SNOW MAYOWORTH 14 WNW 43.89N 107.06W
02/13/2010 E3.00 INCHES JOHNSON WY MESONET
BEAR TRAP MEADOW SNOTEL
0245 PM SNOW BUFFALO 17 W 44.40N 107.06W
02/13/2010 E4.50 INCHES JOHNSON WY MESONET
CLOUD PEAK RESERVOIR SNOTEL
0245 PM SNOW BARNUM 21 SW 43.47N 107.24W
02/13/2010 E4.50 INCHES NATRONA WY MESONET
GRAVE SPRING SNOTEL
0245 PM SNOW MORAN JUNCTION 8 NNE 43.95N 110.45W
02/13/2010 E2.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0245 PM HEAVY SNOW ALTA 6 ENE 43.78N 110.93W
02/13/2010 E9.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0245 PM SNOW BONDURANT 10 N 43.34N 110.43W
02/13/2010 E4.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0245 PM HEAVY SNOW SOUTH ENTRANCE 8 W 44.13N 110.83W
02/13/2010 E9.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0246 PM HEAVY SNOW BONDURANT 20 NE 43.39N 110.13W
02/13/2010 E6.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0246 PM HEAVY SNOW BONDURANT 14 E 43.17N 110.14W
02/13/2010 E6.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
0246 PM SNOW JACKSON 8 WNW 43.52N 110.91W
02/13/2010 E4.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0246 PM SNOW SNAKE RIVER STN SNOTEL 44.13N 110.67W
02/13/2010 E5.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0246 PM HEAVY SNOW CORA 12 N 43.11N 109.95W
02/13/2010 E6.00 INCHES SUBLETTE WY MESONET
NEW FORK LAKE SNOTEL
0247 PM SNOW LANDER 19 SSW 42.59N 108.90W
02/13/2010 E2.00 INCHES FREMONT WY MESONET
DEER PARK SNOTEL
0247 PM SNOW LANDER 18 W 42.87N 109.09W
02/13/2010 E2.00 INCHES FREMONT WY MESONET
HOBBS PARK SNOTEL
0247 PM SNOW DUBOIS 6 WSW 43.50N 109.75W
02/13/2010 E2.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0247 PM HEAVY SNOW DUBOIS 25 NW 43.75N 110.06W
02/13/2010 E7.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0248 PM HEAVY SNOW BONDURANT 19 SW 42.96N 110.61W
02/13/2010 E7.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
0248 PM HEAVY SNOW AFTON 8 SE 42.65N 110.81W
02/13/2010 E18.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0248 PM HEAVY SNOW KEMMERER 26 N 42.15N 110.68W
02/13/2010 E6.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
0248 PM HEAVY SNOW KEMMERER 36 N 42.30N 110.68W
02/13/2010 E8.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0248 PM HEAVY SNOW COKEVILLE 15 NNE 42.27N 110.81W
02/13/2010 E7.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0248 PM SNOW AFTON 15 S 42.51N 110.91W
02/13/2010 E5.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0248 PM HEAVY SNOW BIG PINEY 21 W 42.49N 110.53W
02/13/2010 E7.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0248 PM HEAVY SNOW AFTON 19 SE 42.53N 110.66W
02/13/2010 E14.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0249 PM HEAVY SNOW AFTON 17 E 42.76N 110.59W
02/13/2010 E11.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0249 PM HEAVY SNOW AFTON 8 NE 42.82N 110.84W
02/13/2010 E11.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0249 PM SNOW BONDURANT 12 ESE 43.13N 110.20W
02/13/2010 E4.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
0249 PM HEAVY SNOW CANYON 1 WSW 44.72N 110.51W
02/13/2010 E6.50 INCHES PARK WY MESONET
CANYON SNOTEL
0249 PM SNOW SOUTH ENTRANCE 5 N 44.21N 110.67W
02/13/2010 E3.00 INCHES TETON WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0249 PM HEAVY SNOW PAHASKA 16 N 44.73N 109.91W
02/13/2010 E9.00 INCHES PARK WY MESONET
PARKER PEAK SNOTEL
0250 PM SNOW PAHASKA 10 W 44.48N 110.16W
02/13/2010 E5.00 INCHES PARK WY MESONET
SYLVAN LAKE SNOTEL
0250 PM SNOW PAHASKA 4 WSW 44.48N 110.04W
02/13/2010 E3.00 INCHES PARK WY MESONET
SYLVAN ROAD SNOTEL
0250 PM SNOW OLD FAITHFUL 14 ESE 44.37N 110.58W
02/13/2010 E2.00 INCHES TETON WY MESONET
THUMB DIVIDE SNOTEL
0250 PM SNOW MORAN JUNCTION 25 NE 44.15N 110.22W
02/13/2010 E4.00 INCHES TETON WY MESONET
TWO OCEAN PLATEAU SNOTEL
0250 PM HEAVY SNOW CLARK 21 W 44.94N 109.57W
02/13/2010 E7.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0250 PM HEAVY SNOW WAPITI 19 WSW 44.38N 109.79W
02/13/2010 E7.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0250 PM HEAVY SNOW PAHASKA 14 NE 44.65N 109.78W
02/13/2010 E8.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0250 PM SNOW MEETEETSE 30 SW 43.86N 109.32W
02/13/2010 E4.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0251 PM HEAVY SNOW CODY 18 SW 44.30N 109.24W
02/13/2010 E9.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0251 PM SNOW THERMOPOLIS 40 W 43.66N 109.01W
02/13/2010 E4.00 INCHES HOT SPRINGS WY MESONET
OWL CREEK SNOTEL
0251 PM SNOW MEETEETSE 18 WSW 44.03N 109.18W
02/13/2010 E2.00 INCHES PARK WY MESONET
TIMBER CREEK SNOTEL
0251 PM SNOW CLARK 26 WSW 44.80N 109.66W
02/13/2010 E5.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0251 PM SNOW CODY 56 SW 43.93N 109.82W
02/13/2010 E4.00 INCHES PARK WY MESONET
YOUNTS PEAK SNOTEL
0252 PM SNOW DUBOIS 16 SW 43.38N 109.88W
02/13/2010 E4.00 INCHES SUBLETTE WY MESONET
GUNSITE PASS SNOTEL
0253 PM HEAVY SNOW THAYNE 17.2 E 42.97N 110.61W
02/13/2010 M9.00 INCHES LINCOLN WY BTAVAL
BLIND BULL SUMMIT
0254 PM HEAVY SNOW JACKSON 9.9 NNW 43.60N 110.85W
02/13/2010 M22.10 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
0254 PM SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
02/13/2010 M5.00 INCHES TETON WY BTAVAL
0254 PM HEAVY SNOW JACKSON 8.6 NNW 43.58N 110.85W
02/13/2010 M6.10 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
0254 PM HEAVY SNOW JACKSON 9.3 NNW 43.59N 110.84W
02/13/2010 M17.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
0254 PM SNOW DUBOIS 23 NW 43.73N 110.01W
02/13/2010 M5.00 INCHES FREMONT WY BTAVAL
BROOKS LAKE LODGE
0255 PM HEAVY SNOW THAYNE 14.3 E 42.87N 110.71W
02/13/2010 M13.00 INCHES LINCOLN WY BTAVAL
BOX Y RANCH
0256 PM HEAVY SNOW COKEVILLE 42.10N 110.83W
02/13/2010 M6.00 INCHES LINCOLN WY PUBLIC
0257 PM HEAVY SNOW COKEVILLE 42.08N 110.95W
02/13/2010 M6.50 INCHES LINCOLN WY PUBLIC
0331 PM SNOW JACKSON 43.47N 110.76W
02/13/2010 M5.50 INCHES TETON WY PUBLIC
0333 PM SNOW ALPINE 43.17N 111.01W
02/13/2010 M3.00 INCHES LINCOLN WY PUBLIC
0334 PM SNOW COKEVILLE 5S 42.01N 110.94W
02/13/2010 M3.00 INCHES LINCOLN WY PUBLIC
0334 PM SNOW AFTON 3W 42.73N 110.99W
02/13/2010 M2.00 INCHES LINCOLN WY TRAINED SPOTTER
0335 PM HEAVY SNOW SMOOT 4.9 SSE 42.55N 110.88W
02/13/2010 M11.00 INCHES LINCOLN WY TRAINED SPOTTER
0335 PM HEAVY SNOW THAYNE 1SE 42.90N 110.98W
02/13/2010 M8.70 INCHES LINCOLN WY PUBLIC
0336 PM HEAVY SNOW COKEVILLE 42.08N 110.95W
02/13/2010 M6.00 INCHES LINCOLN WY TRAINED SPOTTER
0337 PM HEAVY SNOW THAYNE 4.2 NNE 42.97N 110.95W
02/13/2010 M7.10 INCHES LINCOLN WY TRAINED SPOTTER
0337 PM SNOW KEMMERER 20.5 NNW 42.06N 110.67W
02/13/2010 M5.80 INCHES LINCOLN WY TRAINED SPOTTER
0338 PM SNOW PINEDALE 13.8 NW 42.98N 110.08W
02/13/2010 M0.50 INCHES SUBLETTE WY TRAINED SPOTTER
0338 PM SNOW PINEDALE 13 SE 42.75N 109.66W
02/13/2010 M0.30 INCHES SUBLETTE WY TRAINED SPOTTER
0341 PM HEAVY SNOW MOOSE 43.65N 110.71W
02/13/2010 M7.40 INCHES TETON WY CO-OP OBSERVER
0341 PM SNOW JACKSON 12.3 NE 43.62N 110.62W
02/13/2010 M5.00 INCHES TETON WY TRAINED SPOTTER
0342 PM SNOW JACKSON 5.3 NW 43.53N 110.82W
02/13/2010 M3.50 INCHES TETON WY TRAINED SPOTTER
0342 PM SNOW WILSON 1NW 43.50N 110.84W
02/13/2010 M1.00 INCHES TETON WY TRAINED SPOTTER
0343 PM SNOW EAST ENTRANCE 44.48N 110.00W
02/13/2010 M3.50 INCHES PARK WY CO-OP OBSERVER
YELLOWSTONE EAST ENTRANCE
&&The national radar mosaic for the moment the first event began.
1 avalanche. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2010Every state in 2010This day in weather historyWarnings in Wyoming, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 206955.